Jump to content

How do I get off of 1mg/day Lorazapam


[Kl...]

Recommended Posts

February 2, 20011 I awoke with a bad cold and screaming tinitus (very, very, loud ringing in my ears). The Doctors said there was no cure and I would have to live with it. I used about 3mg of Lorazapam/day through March and then the loud ringing started to slowly decrease and by May I was using about 1mg/day. For the past 14 days I have averaged 0.71 mg. with bounces between 1.75 and .25.  I have been cuting 0.5mg Lorazapam pills in half and taking doses usually in the morning from 2am until about 2pm. I am nauseas in the morning and want off this drug and the anxiety and nausea are now worse than the mild ringing. Afternoons and evenings I am usually feeling pretty good.

 

Yesterday my Doctor gave me 5mg tablets of valium to help me because it has a much longer half life (200 hrs) and it is easier to maintain a constant level in the blood. I think he wants me dosing at 2am and at 2pm.

Mornings are my tough time usually. Today I am trying to start at the equivallent of 0.75mg Lorazapam. I took 0.25mg Lorazapam@2am and 5mg of Valium. At 2pm I only took 5mg Valium.

 

Am I on the right track and what is a good schedule to use for tappering off of both the Lorazapam and the Valium?? Many thanks

Link to comment
Share on other sites

Hi Klondike, welcome to BenzoBuddies

 

I'm sorry your feeling so bad and I hope you're better soon. It's generally recommended to taper by 10% every week or two depending on how you feel. Are you trying to switch completely over to valium to taper off? That would be the easiest way to go. I'm glad you found us, we're here for you, please ask any questions you have.

 

 

Star

Link to comment
Share on other sites

Hello Klondike and welcoming you to BB! I am very sorry that you are not feeling well. I know it is tough. How long were you on the benzos total? Sounds like around 6 months? I agree that a slow taper is the way to go, cutting no more then 10% of your dose every 1 to 2 weeks as a guideline. Take it easy and listen to your body. Let us know how we can continue to help you, hang in there and I hope you feel much better very soon.
Link to comment
Share on other sites

Hi klondike and welcome (like your name ;)).

 

Is it your doctor's intention to cross you over to Valium only and taper from there without the lorazepam?

 

Valium would be easier to taper due to its half life and the fact that it comes in 2 mg pills.

 

It might help you to start a thread in the "Planning Your Taper" area of the forum.  Someone can help you out with a plan that you can present to your doctor, and then you and your doctor can determine what will be best for you.

 

Please feel free to ask questions and let us know how we may help.

Link to comment
Share on other sites

×
×
  • Create New...